Fixed point of Lipschitz type mappings




Lipschitz mappings, Górnicki mappings


In this paper, we prove some fixed point theorems for Lipschitz type mappings in the setting of metric spaces. Our results open up the unexplored area of fixed points of Lipschitz type mappings for investigation.


Download data is not yet available.

Author Biography

Ravindra K. Bisht, National Defence Academy

Department of Mathematics


R. P. Agarwal, D. O'Regan, and N. Shahzad, Fixed point theory for generalized contractive maps of Meir-Keeler type, Math. Nachr. 276 (2004), 3-22.

V. Berinde and M. Păcurar, Approximating fixed points of enriched contractions in Banach spaces, J. Fixed Point Theory Appl. 22, no. 2 (2020), 38.

R. K. Bisht, A note on a new class of contractive mappings, Acta Math. Hungar. 166 (2022), 97-102.

Lj. B. Ćirić, On contraction type mappings, Math. Balkanica 1 (1971), 52-57.

J. Górnicki, Fixed points of involutions, Math. Japonica 43 (1996), 151-155.

J. Górnicki, Fixed point theorems for Kannan type mappings, J. Fixed Point Theory Appl. 19 (2017), 2145-2152.

L. V. Nguyen and N. T. N. Tram, Fixed point results with applications to involution mappings, J. Nonlinear Var. Anal. 4(3) (2020), 415-426.

R. P. Pant, Common fixed points of Lipschitz type mapping pairs, J. Math. Anal. Appl. 240 (1999), 280-283.

O. Popescu, A new class of contractive mappings, Acta Math. Hungar. 164 (2021), 570-579.




How to Cite

R. K. Bisht, “Fixed point of Lipschitz type mappings”, Appl. Gen. Topol., vol. 24, no. 2, pp. 449–454, Oct. 2023.



Regular Articles